# SDR IXXA07SMN147S

- Difficulty date: April 21, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT ELEVATOR. UPPER SKIN DENT WITH CRACK AT STATION XE 156.468 AND STATION XE 161.375.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN AND INTERNAL REPAIR PARTS.  BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PART AND NEW FASTENERS.  PERFORMED BALANCED FOUND WITHIN MOMENT 1443.36 IN LBS IAW DC8 SRM 55-2-1 FIGURE 8 TR NUMBER 55-1 DATED 11-03-00, DC8 SRM 51-1-21, DC8 SRM 55-2-1 FIGURE 8 TR NUMBER 55-1 SHEET 1 AND 2,  DC8 SRM 51-1-9 TR NUMBER 51-142 DATED 04-05-06, DC8 SRM 51-1-9A TR NUMBER 51-141 DATED 04-03-06, DC8 SRM 51-1-8B, AND DC8 SRM 51-4-4 PAGES 1 AND 2.
